# SDR JBXA0000145

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Stuck
- Location: Control Wheel
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM INOP, MACH TRIM INOP.  FOUND F/O'S CONTROL WHEEL PITCH DISCONNECT SWITCH STUCK.  CLEANED SWITCH WITH CONTACT CLEANER, PERFORMED FUNCTIONAL CHECK OF HSTCU IAW CRJ AMM 27-41-00.  NO DISCREPANCIES OR FAULTS NOTED.  PERFORMED OPERATIONAL AND FUNCTIONAL TEST OF THE HORIZONTAL STABILIZER TRIM SYSTEM IAW CRJ AMM 27-40-00.  NO DISCREPANCIES NOTED, AIRCRAFT RETURNED TO SERVICE.
